# SDR FDEA201306061205

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,774 hours, 11,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: ACK7007558
- Condition: Cracked
- Location: Door Hyd Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED, WHEN CLOSING THE MAIN CARGO DOOR,  HEARD A POP FOLLOWED BY A MIST IN THE AIR.   FOUND MAIN CARGO DOOR ACTUATOR "CLOSED" LINE CRACKED AT UPPER FITTING.   MCD DOOR ACTAUTOR FLEX LINE INSTALLED.
